MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ULNA ASSY PLASMA LNG XSML LT; Prosthesis, Elbow, Constrained, Cemented

ZIMMER BIOMET, INC. ULNA ASSY PLASMA LNG XSML LT; Prosthesis, Elbow, Constrained, Cemented
Catalog Number 32810509301
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient is being considered for a revision of the elbow on an unknown date due to humeral fracture and component loosing attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item # 32810502706, c/m humeral assembly 6in xsml, lot # 65106534.H6: proposed component code - mechanical (g04) - stem.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
ULNA ASSY PLASMA LNG XSML LT
Common Device Name
Prosthesis, Elbow, Constrained, Cemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24688403
Report Number0001822565-2026-00951
Device Sequence Number21342550
Product Code JDC
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number32810509301
Device Lot Number65552687
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown